# SDR DALA2016111808921

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 68,009 hours, 49,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DELAMINATED FWD BOOST PUMP SECONDARY ACCESS COVER.  REPAIRED IAW ER/A 530866-14AD MA REV.ORIGINAL.
